Alert archive / Tennessee / River Flood Warnings in 2022

River Flood Warning 1, NWS Nashville, TN

January 20, 2022Perry County, Tennessee

NWS Nashville, TN issued this river flood warning at Jan 20, 2022, 10:38 AM CST for Perry County, Tennessee. It took effect at Jan 21, 2022, 1:50 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 20, 2022, 10:38 AM CST (16:38 UTC)
In effect from
Jan 21, 2022, 1:50 AM CST
Expired
Jan 20, 2022, 10:42 AM CST
In force
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

County Perry County, TN

The radar

The Ft Campbell radar (KHPX), 132 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 15.64 ft at Jan 21, 2022, 10:00 AM CST.

actionminormoderate101501/2001/21
Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 20, 6:08 AM CST, 4 hours 30 minutes earlier.

Area forecast discussion, Jan 20, 6:08 AM CST, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
608 AM CST Thu Jan 20 2022

.UPDATE...
FOR MORNING DISCUSSION.

&&

.DISCUSSION...

With almost all of wintry mixture having moved east of mid state
region, updated suite of forecast products to remove early this
morning wording in zone forecast product. Also what looks to be
potentially flurries on regional radar mosiac imagery and some
reports of flurries at surface observation sites upstream across
southwestern KY, added chance of flurries to forecast across mid
state region through remainder of early morning hours today.
Tweaked hourly temperature, dewpoint, and wind speed/direction
grids blending them with associated previously forecasted hourly
gridded values. Remainder of forecast continues to be on track.

&&

.AVIATION...
12Z TAF DISCUSSION.

CSV could see a couple more light snow showers in the next couple
of hours, otherwise, precipitation has moved out of Middle TN
terminals. MVFR cigs will linger at CKV, BNA, MQY through most of
the daylight hours before scattering to VFR cigs. CSV will
maintain IFR cigs through mid afternoon before improving to MVFR
for the remainder of the taf period. North winds will be around
10-15 kts with some gusts to around 20 kts through 21/00z. After
21/00z north winds will remain around 10 kts but the gusts should
diminish.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........Reagan
Hazardous weather outlook, Jan 20, 3:42 AM CST, 6 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
342 AM CST Thu Jan 20 2022

TNZ005>011-023>034-056>066-075-077>080-093>095-211100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
342 AM CST Thu Jan 20 2022

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Patchy black ice formation will be likely on elevated surfaces,
bridges, overpasses, and secondary shaded roadways through
morning hours today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JB Wright

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 10:02 PM CSTRiver Flood AdvisoryOHXDavidson31 hr
Jan 19, 10:25 PM CSTRiver Flood AdvisoryOHXBedford7 hr
Jan 20, 4:35 AM CSTRiver Flood AdvisoryOHXGiles29 hr
Jan 20, 4:38 AM CSTRiver Flood AdvisoryOHXLawrence19 hr
Jan 20, 4:40 AM CSTRiver Flood AdvisoryOHXHickman6 hr
Jan 20, 4:47 AM CSTRiver Flood AdvisoryOHXPerry6 hr
Jan 20, 10:41 AM CSTRiver Flood WarningOHXHickman25 hr
Jan 20, 10:43 AM CSTRiver Flood WarningOHXPerry39 hr
Jan 20, 11:55 AM CSTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne5 days
Jan 20, 11:56 AM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson48 hr
Jan 20, 11:58 AM CSTRiver Flood AdvisoryOHXPerry, Wayne12 hr
Jan 20, 12:01 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson12 hr
Jan 20, 12:02 PM CSTRiver Flood AdvisoryOHXHumphreys66 hr

Nearby

River Flood Warnings in Tennessee, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.